# SDR SWAA2013012812019

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Part number: 9971030506
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK LOWER COVER CRACKED.  REMOVED AND REPLACED L/E COVER PLATE (DOOR ASSY) P/N 9971030-506 AS REQUIRED IAW B717 AMM 27-80-01.
